English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Torified varieties and their geometries over F₁

MPS-Authors
/persons/resource/persons235726

Lorscheid,  Oliver
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235724

López Peña,  Javier
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Lorscheid_torified_2011.pdf
(Any fulltext), 539KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Lorscheid, O., & López Peña, J. (2011). Torified varieties and their geometries over F₁. Mathematische Zeitschrift, 267(3), 605-643. doi:10.1007/s00209-009-0638-0.


Cite as: http://hdl.handle.net/21.11116/0000-0004-201C-9
Abstract
There is no abstract available